# SDR 9714416716

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARMAR, FOUND CRACK IN FLOORBEAM CHORD FS 380, STR 13R.  REPAIRED PER EA 67-150380.
